Takip et
Ahmad Moussavi
Ahmad Moussavi
Professor of Mathematics, Tarbiat Modares University
modares.ac.ir üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Polynomial extensions of quasi-Baer rings
E Hashemi, A Moussavi
Acta Mathematica Hungarica 107 (3), 207-224, 2005
2802005
On nil-semicommutative rings
R Mohammadi, A Moussavi, M Zahiri
International Electronic Journal of Algebra 11 (11), 20-37, 2012
372012
On weakly rigid rings
AR Nasr-Isfahani, A Moussavi
Glasgow Mathematical Journal 51 (3), 425-440, 2009
372009
On (α, δ)-skew Armendariz rings
A Moussavi, E Hashemi
J. Korean Math. Soc 42 (2), 353-363, 2005
372005
The McCoy condition on Ore extensions
M Habibi, A Moussavi, A Alhevaz
Communications in Algebra 41 (1), 124-141, 2013
342013
Ore extensions of skew Armendariz rings
AR Nasr-Isfahani, A Moussavi
Communications in Algebra® 36 (2), 508-522, 2008
322008
On rings having McCoy-like conditions
A Alhevaz, A Moussavi, M Habibi
Communications in Algebra 40 (4), 1195-1221, 2012
312012
Generalized quasi-Baer rings
A Moussavi, H Haj Seyyed Javadi, E Hashemi
Communications in Algebra® 33 (7), 2115-2129, 2005
292005
On Ore extensions of quasi-Baer rings
AR Nasr-Isfahani, A Moussavi
Journal of Algebra and Its Applications 7 (02), 211-224, 2008
232008
Study of skew inverse Laurent series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 16 (12), 1750221, 2017
222017
Polynomial Ore extensions of Baer and pp-rings
E Hashemi, A Moussavi, H Haj Seyyed Javadi
Bulletin of the Iranian Mathematical Society 29 (2), 65-86, 2011
212011
Skew power series extensions of α-rigid pp-rings
E Hashemi, A Moussavi
Bulletin of the Korean Mathematical Society 41 (4), 657-664, 2004
202004
On the semiprimitivity of skew polynomial rings
A Moussavi
Proceedings of the Edinburgh Mathematical Society 36 (2), 169-178, 1993
20*1993
On skew Armendariz of Laurent series type rings
M Habibi, A Moussavi, S Mokhtari
Communications in Algebra 40 (11), 3999-4018, 2012
192012
On fuzzy ideals of BCI-algebras
A Kordi, A Moussavi
Pure Math. Appl 18 (3-4), 301-310, 2007
192007
Special properties of differential inverse power series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 15 (10), 1650181, 2016
182016
On skew power serieswise Armendariz rings
A Nasr-Isfahani, A Moussavi
Communications in Algebra 39 (9), 3114-3132, 2011
182011
Rings in which the annihilator of an ideal is pure
A Majidinya, A Moussavi, K Paykan
Algebra Colloquium 22 (spec01), 947-968, 2015
172015
Baer and quasi-Baer differential polynomial rings
AR Nasr-Isfahani, A Moussavi
Communications in Algebra® 36 (9), 3533-3542, 2008
172008
A generalization of reduced rings
AR Nasr-Isfahani, A Moussavi
Journal of Algebra and Its Applications 11 (04), 1250070, 2012
152012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20